# SDR HEEA0012352

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2269A
- Make and model: Bell 206B-3
- Aircraft serial: 3608
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 206063640107
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE STAYS OPEN INTERMITTENTLY.
